# SDR SWAA2022082235080

- Difficulty date: July 26, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: 834DZ
- Condition: Corroded
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER HINGE ACCESS PANEL 834DZ HAS CORROSION AT INNER SURFACE LOWER EDGE; 9' FROM AFT EDGE. / [01] RECEIVED NEW AFT ENTRY DOOR LOWER HINGE ACCESS PANEL 834DZ; TO BE INSTALLED ON TASK CARD TTG8Q00CULFB;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED MEASUREMENTS
